# SDR DALA1200380992

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 52,226 hours, 38,006 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Part number: 49344691
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE FAILED TO UNLOCK AND DROP DURING THE FUNCTIONAL CHECK OPN 6908.  MAINTENANCE FOUND THE SPRING IN THE T-PIN PLUNGER WAS MISSING SO THEY INSTALLED A NEW SPRING, CLEANED, AND LUBRICATED THE CLIPS AT THE T-PIN PLUNGER.  SYSTEM REQUIRES AN OPERATIONAL CHECK.
